# SDR UIEA2021110302331

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Engine: Ge CF680C2B6F
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: E, J, S
- Precautionary procedure: K, O

## Discrepancy

LEFT / #1 ENGINE "VIB" INDICATION BETWEEN 1 AND 4 ON STATUS PAGE DURING DEPARTURE. FLUCTUATIONS WERE ALSO SLIGHTLY FELT.( RAN #1 ENGINE HIGH POWER RUN VIBRATION SURVEY PER B767 AMM 71-00-00-735-370-H03. AT IDLE. VIBE 0.7, EGT 319, FF 1.3 AT MAX POWER SETTING: VIB 1.5, EGT 730, FF 16.9. VIBRATION WITHIN LIMITS. NO DEFECTS NOTED AT THIS TIME. )
